Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 160, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 6, 2016, 2:27 PM CDT for Choctaw County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:27 PM CDT (19:27 UTC)
- Expired
- Jul 6, 2016, 3:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Choctaw County, AL
The radar
The Mobile radar (KMOB), 162 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829
WUUS54 KMOB 061927
SVRMOB
ALC023-062000-
/O.NEW.KMOB.SV.W.0160.160706T1927Z-160706T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 300 PM CDT
* AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUTLER...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN AND PENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
3211 8805 3209 8804 3206 8807 3207 8808
3207 8810 3206 8812 3201 8812 3201 8830
3216 8835 3227 8802
TIME...MOT...LOC 1927Z 257DEG 18KT 3210 8824
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
640
WWUS54 KMOB 061958
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT WED JUL 6 2016
ALC023-062008-
/O.EXP.KMOB.SV.W.0160.000000T0000Z-160706T2000Z/
CHOCTAW AL-
258 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY
WILL EXPIRE AT 300 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3226 8801 3218 8801 3215 8802 3214 8804
3211 8805 3209 8804 3206 8807 3207 8808
3207 8810 3206 8812 3201 8812 3201 8830
3216 8835 3227 8802
TIME...MOT...LOC 1955Z 257DEG 18KT 3210 8824
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:31 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 6, 11:31 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1131 AM CDT WED JUL 6 2016 .DISCUSSION...See updated information below. && .UPDATE...With ongoing precip coverage greater than expected, have bumped pops up for the day. So far, temps still look to be on course of the previous forecast, so have not adjusted. Updates sent. /16 && .AVIATION... 18Z issuance...Am expecting general vfr cigs/visbys through the forecast. Local drops to low end mvfr likely in tsra expected today. Am expecting best coverage to be inland, generally north of taf sites, but am expecting these to be mainly this afternoon. /16 && .PREV DISCUSSION... /issued 650 AM CDT WED JUL 6 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Expect to see some redevelopment of isolated showers and storms across northern gulf coast region early this morning, followed by increasing coverage, mainly over interior sections east of I-65 through late morning. Included VCTS in all TAF sites starting at 15z with scattered showers and storms expected through the afternoon hours. A few storms this afternoon could produce locally strong...gusty winds. Areas of MVFR to occasional IFR ceilings in and near vicinity of the strongest convection. Light south to southwest surface winds will continue. /22 PREV DISCUSSION... /issued 349 AM CDT WED JUL 6 2016/ NEAR TERM /Now Through Wednesday night/...A series of upper level impulses will move west to east over Mississippi and Alabama through early evening north of a west-east orientated upper ridge over the Gulf of Mexico. Meanwhile a surface ridge will remain fixed across the western Atlantic and northeast Gulf of Mexico keeping a light southwest wind flow and low level moisture in place across the region. Isolated showers and a few thunderstorms before sunrise will increase in coverage throughout the morning hours mainly across southwest and south central Alabama and the western Florida panhandle. Scattered showers and thunderstorms will then occur across much of the forecast area through the afternoon hours. A few showers and thunderstorms may persist through the early evening hours across south central Alabama, followed by dry conditions across the entire forecast area through the overnight hours due to loss of daytime surface heating. High temperatures today will range from 89 to 94 degrees. Low temperatures tonight will range from 75 to 80 degrees. /22 SHORT TERM /Thursday Through Friday night/...A deep layer ridge of high pressure from the western Atlantic across the southern states remains in place. This will maintain typical July weather across the Gulf coast with Hot and humid conditions and isolated to locally scattered showers and thunderstorms during the afternoon hours. Highs will climb into the mid and upper 90s inland to low 90s near the coast. This will produce heat index values between 101 and 106 Thursday and Friday afternoons. Very muggy conditions are expected each night with lows in the mid 70s inland to around 80 along the coast. /13 LONG TERM /Saturday Through Tuesday/...Typical summer pattern expected through the extended range. Temps will remain hot each day with highs in the mid 90s inland to around 90 near the coast. Meanwhile...overnight conditions continue to remain very muggy. Will continue with a diurnal rain chance pattern with scattered coverages of storms each day and lower coverages each night. /13 MARINE...High pressure will continue to extend from the western Atlantic through the northern Gulf through the remainder of the week. A light to moderate southwesterly wind flow will persist over the marine area through the forecast period. Seas remain low. /22 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 6, 5:45 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT WED JUL 6 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 545 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGH THIS AFTERNOON. A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE...WITH STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. HOT AND HUMID CONDITIONS WILL OCCUR THIS AFTERNOON...WITH MAXIMUM HEAT INDICES BETWEEN 100 AND 105 DEGREES ACROSS THE REGION...AND LOCALIZED HEAT INDEX READINGS BETWEEN 105 AND 108 IN A FEW LOCATIONS. THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS ALONG AREA GULF BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION. HEAT INDICES WILL TREND UPWARD TO BETWEEN 105 TO 110 DEGREES THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-071045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 1:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 132 PM CDT WED JUL 6 2016 ALZ053-055-059-262-061915- MONROE AL-CLARKE AL-ESCAMBIA AL-BALDWIN INLAND AL- 132 PM CDT WED JUL 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND SOUTH CENTRAL CLARKE COUNTIES UNTIL 215 PM CDT... AT 132 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF MCCULLOUGH...OR 19 MILES NORTHWEST OF ATMORE...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL BALDWIN...SOUTHWESTERN MONROE...NORTHWESTERN ESCAMBIA AND SOUTH CENTRAL CLARKE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3108 8778 3117 8787 3140 8773 3122 8749 TIME...MOT...LOC 1832Z 242DEG 12KT 3121 8775
Special weather statement, Jul 6, 1:34 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 134 PM CDT WED JUL 6 2016 FLZ205-061915- OKALOOSA INLAND FL- 134 PM CDT WED JUL 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL OKALOOSA COUNTY UNTIL 215 PM CDT... AT 133 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF CRESTVIEW...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3054 8680 3068 8679 3086 8660 3059 8639 TIME...MOT...LOC 1833Z 241DEG 12KT 3065 8667
Special weather statement, Jul 6, 1:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT WED JUL 6 2016
MSZ075-076-061930-
PERRY MS-GREENE MS-
150 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
AND EAST CENTRAL PERRY COUNTIES UNTIL 230 PM CDT...
AT 150 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MCLAIN...OR
12 MILES SOUTHEAST OF RICHTON...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...BEAUMONT AND MCLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3126 8894 3144 8866 3143 8845 3109 8843
3107 8890 3115 8896
TIME...MOT...LOC 1850Z 242DEG 12KT 3120 8882Special weather statement, Jul 6, 1:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT WED JUL 6 2016
ALZ261-061945-
MOBILE INLAND AL-
158 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE COUNTY UNTIL 245 PM CDT...
AT 157 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 12 MILES SOUTHWEST OF CITRONELLE...MOVING NORTHEAST
AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...CHUNCHULA AND GULFCREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3111 8843 3111 8833 3112 8833 3112 8817
3088 8814 3084 8842
TIME...MOT...LOC 1857Z 210DEG 6KT 3094 8834Special weather statement, Jul 6, 2:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT WED JUL 6 2016
ALZ057-058-061945-
BUTLER AL-CRENSHAW AL-
219 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CRENSHAW AND NORTHEASTERN BUTLER COUNTIES UNTIL 245 PM
CDT...
AT 218 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR DAISY...OR
8 MILES NORTHEAST OF GREENVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HIGHLAND HOME AND DANIELSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3193 8618 3181 8651 3196 8661 3197 8660
3196 8641 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8619 3194 8618
TIME...MOT...LOC 1918Z 240DEG 20KT 3193 8649Special weather statement, Jul 6, 2:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
224 PM CDT WED JUL 6 2016
ALZ051-062015-
CHOCTAW AL-
224 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 315 PM CDT...
AT 223 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER BUTLER...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN AND PENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
3209 8804 3206 8807 3207 8810 3205 8812
3201 8811 3199 8810 3201 8809 3199 8807
3199 8809 3193 8832 3209 8844 3231 8811
3231 8808
TIME...MOT...LOC 1923Z 245DEG 18KT 3210 8826The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:58 AM CDT | Special Weather Statement | MOB | Baldwin | 32 min |
| Jul 6, 10:33 AM CDT | Special Weather Statement | MOB | Escambia | 27 min |
| Jul 6, 11:00 AM CDT | Special Weather Statement | MOB | Conecuh | 45 min |
| Jul 6, 11:56 AM CDT | Special Weather Statement | MOB | Covington | 34 min |
| Jul 6, 12:17 PM CDT | Special Weather Statement | MOB | Covington | 43 min |
| Jul 6, 12:37 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jul 6, 12:45 PM CDT | Special Weather Statement | MOB | Monroe | 45 min |
| Jul 6, 12:50 PM CDT | Special Weather Statement | MOB | Crenshaw | 40 min |
| Jul 6, 1:06 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 24 min |
| Jul 6, 1:21 PM CDT | Special Weather Statement | MOB | Conecuh | 39 min |
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 36 min |
| Jul 6, 1:32 PM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Jul 6, 1:58 PM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| Jul 6, 2:12 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 48 min |
| Jul 6, 2:19 PM CDT | Special Weather Statement | MOB | Crenshaw | 26 min |
| Jul 6, 2:24 PM CDT | Special Weather Statement | MOB | Choctaw | 51 min |
| Jul 6, 2:29 PM CDT | Special Weather Statement | MOB | Washington | 46 min |
| Jul 6, 2:34 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 41 min |
| Jul 6, 2:47 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jul 6, 2:57 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.